TITLE

Chebyshev Polynomial Solutions of Certain Second Order Non-Linear Differential Equations

AUTHOR(S)
Keşan, Cenk
PUB. DATE
October 2011
SOURCE
Gazi University Journal of Science;2011, Vol. 24 Issue 4, p739
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The purpose of this study is to give a Chebyshev polynomial approximation for the solution of second-order non-linear differential equations with variable coefficients. For this purpose, Chebyshev matrix method is introduced. This method is based on taking the truncated Chebyshev expansions of the functions in the nonlinear differential equations. Hence, the result matrix equation can be solved and the unknown Chebyshev coefficients can be found approximately. Additionally, the mentioned method is illustrated by two examples.
ACCESSION #
74454733

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics